MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS TECNIS SYMFONY TORIC; MULTIFOCAL IOLS

ABBOTT MEDICAL OPTICS TECNIS SYMFONY TORIC; MULTIFOCAL IOLS
Model Number ZXT150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lens remains implanted.However, an explant is scheduled.(b)(4).All pertinent information available to the manufacturer has been submitted.
 
Event or Problem Description
It was reported that a zxt150 25.0 diopter intraocular will be explanted for a different power symfony lens.No further information was provided.
 
Additional Manufacturer Narrative
Additional information: through follow up it was learned the lens was explanted on (b)(6) 2017.There was no wound enlargement and no complications.The incorrect power was selected ¿ unrelated to lens.The patient is in good health and the explanted lens will not be returned.Because of the additional information received, the following fields have been updated accordingly: outcomes attributed to adverse event ¿ updated from other serious to required intervention.If explanted, give date - updated from unknown to (b)(6) 2017.(b)(4).Device evaluation: the device was not returned to the manufacturer for evaluation.Device inspection could not be performed, therefore the reported issue could not be verified.Manufacturing records were reviewed and the lens was manufactured according to specification.A search on complaints revealed that no similar complaints were received for this production order number.The directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the device.Based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to the manufacturer has been submitted.

Brand Name
TECNIS SYMFONY TORIC
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA
MDR Report Key6679736
Report Number9614546-2017-00581
Device Sequence Number1970737
Product Code POE
UDI-Device Identifier05050474605305
UDI-Public(01)05050474605305(17)211128
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date11/28/2021
Device Model NumberZXT150
Device Catalogue NumberZXT150U250
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/07/2017
Supplement Date Received by Manufacturer07/13/2017
Initial Report FDA Received Date06/29/2017
Supplement Report FDA Received Date08/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;